# SDR ASAA0976798

- Difficulty date: October 14, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 173A42011
- Condition: Damaged
- Location: Discharge Base
- Component: Base
- Component part number: 173A42011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM DISCHARGE BASE ON RUDDER IS BAD.  REPAIRED DAMAGE.
